Cause The Body Feels Weak, Weak, Often Sweating, Until Fainting After Heavy Activity?

Illustration of Cause The Body Feels Weak, Weak, Often Sweating, Until Fainting After Heavy Activity?
Illustration: Cause The Body Feels Weak, Weak, Often Sweating, Until Fainting After Heavy Activity? post.healthline.com

I want to ask, if I get tired after doing my weight, it feels weak, weak, easy to sweat, and if I don’t feel strong, I faint, why? And what’s the doctor’s solution, thanks

1 Answer:

Hello Asri,

Thank you for the question.

Body that feels weak, weak, often sweats, until fainting after heavy activity can be caused by mild conditions, can also be serious, for example:

 Hypotension (low blood pressure) Hypoglycemia (low blood sugar) Anemia (low blood hemoglobin) Heart disorders, such as valve or heart rhythm disorders, weak heart Other factors, such as dehydration, viral or bacterial infections, metabolic disorders, impaired electrolyte balance, nerve disorders psychic disorders, hormonal disorders, etc. How often does this condition occur? What are the usual activities that you do everyday? Previously, was there a history of certain diseases that you suffered?

It is quite difficult to ascertain which of the various conditions above triggered your complaint, if no direct inspection is conducted. Therefore, you should check with your doctor or doctor of internal medicine at the nearest health facility so that it is clear what is the best solution that needs to be done. If necessary, the doctor can direct you to undergo blood tests, heart records, CT scans, or also other supporting tests.

At this time, all you need to do is to get more rest, don't sleep too late at night, regularly exercise, eat regularly with a variety of nutritious foods, drink more (especially water), stay away from cigarettes and alcohol, don't worry too much or excessive stress, and do not carelessly take any medicine before prescribed by a doctor.

Hope this helps ...

: by

Related Question

The Solution For Colds, Headaches And Tired Eyes?

The Solution For Colds, Headaches And Tired Eyes?

(3 months ago)

I have a cold, I have a headache and my eyes feel very tired. What’s the advice, thank you...

Diastolic Is Always Low After Taking Anti-hypertensive Drugs?

Diastolic Is Always Low After Taking Anti-hypertensive Drugs?

(2 years ago)

I want to ask, I am a 49 year old man, I have been taking medication for high blood pressure for 6 months, initially I was given 5mg of amlodipine, it didn’t match, I changed...

Mental Illness?

Mental Illness?

(2 years ago)

I have a friend who always does severe selfharm until covered in blood and he always posts his selfharm on social media and chat media and he also always considers himself a psycho...

Leave a Reply

Your email address will not be published.